# SDR SWIA2025102100001

- Difficulty date: December 11, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242BRF HAS STRUCTURE DAMAGE  (C-CHECK RO 10/20/2025)REPAIRED FLOOR PANEL 242 BRF. I.A.W. REO 670-53-00-087.  WEIGHT ADDED 2.1 LBS. NO WEIGHT AND BALANCE UPDATE REQUIRED .TASK CARD 51-900-1002-SKY COMPLETED M-337 ATTACHED
